# SDR CALA2021121702388

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fr65y765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR STRUCTURE FRAME HAS CORROSION AT FRAME 65 Y765 REMOVED CORROSION ON CABIN STRUCTURE FLOOR BEAM Y765 AT FRAME 65 51-72-11-911 AND 51-42-11. EMP: V933866 WC: 0018116 STA: ST ENG IAW SRM 51-74-00. FRAME FOUND OUT OF LIMITS IAW SRM 53-00-14-28 BFM SFR# 1027204 3 ORIGINAL THICKNESS 0.100" REMIANING THICKNESS 0.60" D=0.040" L =2.250" W=1.500". REMOVED AND REPLACED STRUCTURE FRAME IAW SRM
